# SDR A6WA201040559

- Difficulty date: July 21, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 17,104 hours, 16,778 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON TOP FUSELAGE BETWEEN STR 0 AND BETWEEN FUSELAGE STATIONS 625 AND 640.  REPAIRED DENT ON TOP FUSELAGE BETWEEN STR 0 & STR 11 AND FS 625 AND 640.
